U.S. doctors online nowAsk doctors free
Brasil
A 30-year-old female asked:

Sis overdosed in trazodone, doxylamine, lorazepam, anti-emetics over 24h ago. sleeps a lot, feels dizzy. will the effects increase or wear down? help

3 doctor answers4 doctors weighed in
Dr. John Gaffney
Psychiatry 25 years experience
Bad combo: These medications are all sedating and have a potential to interact depending on the dosage taken. Lorazepam ingestion can be reversed with a medication called flumazenil (clonazepam). It sounds like you're quite concerned about your sister ... Going to the ER and making sure that she receives the proper medical and (more importantly) psychiatric care is definitely your best bet. Hope that helps!
Dr. Johanna Fricke
Developmental and Behavioral Pediatrics 50 years experience
A person who : attempts suicide by ingesting multiple psychoactive medications needs immediate attention at a hospital-based ER. & psychiatric hospitalization when stable. Brazil's laws allow involuntary commitment when a patient is a danger to him/herself. Seek immediate medical & psychiatric acute care for her now to keep her safe. If she objects, call the police to transport her to an ER.
Dr. Johanna Fricke
Developmental and Behavioral Pediatrics 50 years experience
Provided original answer
Brazil's Psychiatric Reform Law 10,216 was passed in 2001.
Feb 3, 2015
Dr. Cynthia Archer
Internal Medicine 19 years experience
Emergency: This is an emergency. Call your nation's emergency services number and have her taken to hospital now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.